We investigate the Clifford index of singular curves on K3 surfaces by following the lines of [10]. As a consequence, we are able to deduce from [3] that Green’s conjecture holds for all integral curves on K3 surfaces.

Singular curves on K3 surfaces / E. Ballico, C. Fontanari, L. Tasin. - In: SARAJEVO JOURNAL OF MATHEMATICS. - ISSN 1840-0655. - 6:18(2010), pp. 165-168.

Singular curves on K3 surfaces

L. Tasin
2010

Abstract

We investigate the Clifford index of singular curves on K3 surfaces by following the lines of [10]. As a consequence, we are able to deduce from [3] that Green’s conjecture holds for all integral curves on K3 surfaces.
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
File Dimensione Formato  
Singular curves on K3 surfaces 2010.pdf

accesso riservato

Tipologia: Publisher's version/PDF
Dimensione 64.97 kB
Formato Adobe PDF
64.97 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/638194
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact